# SDR IPXA2021091573938

- Difficulty date: September 12, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- Engine: Pwa PW4460
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**ATB** - AFTER TAKEOFF RECEIVED LVL 1 ENG 1 A-ICE 1 DISAGREE AND ENG 3 A-ICE 3 DISAG. DURING DESCENT, MESSAGES EXTINGUISHED. TRANSFERRED TO NR 456456 FOR PERMANENT REPAIRFOUND ENGINE 1 & 3 ANTI-ICE LOCK IN THE OPEN POSITION, REPOSITIONED ANTI-ICE IN THE NORMAL POSTIION IN REF MD11 AMM 30-22-00-700-803.
